default-icon

Gastric problem

Lost 12 kgs in last year which is stable now. Other symptoms are abnormal stool shapes, fatigue, malabsorption of food, small penis, sometimes diarrhoea n sometimes constipation. I took ayurvedic treatment from India's biggest Ayurveda doctor for three months which made my condition worst. Should i discontinue?
views-icons 13 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Krishna Bhat
Ayurveda 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

As u telling u have many problems pertaining to digestive system it takes little long time but it will not worsen. We cant advice medication directly but definitely if u can consult me i can help in this. N wat i feel is Ayurveda is d best for metabolic disorder.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO